# SDR SWAA2021102822572

- Difficulty date: September 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE AT LBL-55 BETWEEN STA#294 AND STA#312; HAS A CRACK. DOT#208-09 ; / [16] PERFORMED DVI OF ADJACENT STRUCTURE IN THE REPAIR AREA. NO DEFECTS NOTED.; [17] TREATED AND PRIMED REPAIR PARTS AND AREA AS PER NB737-7 AMM51-21-72.; [18] VERIFIED STEP # 17 TREATED AND PRIMED REPAIR PARTS.; [19] OK TO INSTALL REPAIR ANGLES; [20] ACOMPLISHED REPAIR AT LOWER MAIN SILL INNER CHORD LBL 55 AND BETWEEN STA 294-312 AS PER B737-7 SRM51-10-15-2R-8 REPAIR 8; [21] ACOMPLISHED STEP #20.; [22] VERIFIED STEP 20
